首页    期刊浏览 2024年10月06日 星期日
登录注册

文章基本信息

  • 标题:Estimation of Change-point and Post-change Parameters after Adaptive Sequential CUSUM Test in an Exponential Family
  • 作者:Yanhong Wu
  • 期刊名称:International Journal of Statistics and Probability
  • 印刷版ISSN:1927-7032
  • 电子版ISSN:1927-7040
  • 出版年度:2016
  • 卷号:5
  • 期号:5
  • 页码:43
  • DOI:10.5539/ijsp.v5n5p43
  • 出版社:Canadian Center of Science and Education
  • 摘要:In this paper, we consider an adaptive sequential CUSUM procedure in an exponential family where the change-point and post-change parameters are estimated adaptively. It is shown that the adaptive CUSUM procedure is efficient at the first order. The conditional biases of the estimation for the change-point and post-change parameter are studied. Comparison with the classical CUSUM procedure in the normal case is made. Nile river flow and average global temperature data sets are used for demonstration.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有